# SDR DALA2024022302526

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 11,475 hours, 5,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 3 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT.   REPAIRED RH SLAT TRACK NBR 3 UPPER FWD SURFACE IAW ER/A 608363- 14AD REV B AND PRI 608363-14AD REV 0 MATCHED. (LP# 0208058)
